# SDR UIEA2018011300064

- Difficulty date: January 13, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,677 hours, 9,985 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 033638500
- Part serial: C99046956
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DET FAN  & AND FWD DET FAN MAINTENANCES MESSAGES DISPLAYED.   R & R THE NR 1 BLOWER IAW AMM 26-16-02.  OPS CHECKED GOOD.  NO MESSAGES DISPLAYED.
